[Two Cases of Therapy-Related Myeloid Neoplasms after Docetaxel with Cyclophosphamide Therapy for Breast Cancer].
Аннотация
Docetaxel with cyclophosphamide(TC)is used as a perioperative chemotherapy. Therapy-related myeloid neoplasms(t- MN)are a rare adverse event of TC therapy. We report 2 cases of t-MN after TC therapy for breast cancer. Case 1 involved a 72-year-old woman who received 4 courses of TC therapy and radiation therapy after surgery. Two years and eight months after surgery, she presented with night sweats, coughing, headaches, and a low-grade fever. Laboratory examination revealed leukocytosis, and a bone marrow aspiration biopsy confirmed acute myelogenous leukemia with myeloid morphology- related changes and secondary acute myelogenous leukemia. Case 2 involved a 71-year-old woman who received 4 courses of TC therapy and radiation therapy after surgery. Three years and six months after surgery, ultrasonography detected right cervical lymphadenopathy. Resection of the right cervical lymph nodes and bone marrow aspiration biopsy confirmed mixed-phenotype acute leukemia(MPAL). Both patients are currently being treated.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.